# SDR USAA20110314SB040

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE FLOOR EMERGENCY LIGHT BROKEN/INOPERATIVE AT SEAT 7C.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT 7C PER MM 33-50-01.  OPERATIONAL CHECK GOOD.
